# SDR SWIA200211526

- Difficulty date: November 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 21,371 hours, 18,659 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr Gnd Spoiler
- Part time: 5,007 hours, 3,949 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK  RECEIVED AN INBOARD & OUTBOARD GROUND SPOILER FAULT MESSAGE.  REMOVED AND REPLACED NR 2 SECU IAW MM 27-61-04.  OPS CHECK GOOD.
